# SDR ASOA05618

- Difficulty date: July 10, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Passenger Door
- Component: Passenger Door
- Component part number: 601R31901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR INTERCOSTAL AND INNER SKIN WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR INTERCOSTAL AND INNER SKIN IAW EO.  (K)
